Sudaplus non-drowsy tablets provide relief from nasal and sinus congestion including the associated pain and headache without causing drowsiness. Each Sudaplus non-drowsy tablet contains 500mg of paracetamol and 30mg of pseudoephedrine. The pseudoephedrine relieves nasal and sinus congestion and the paracetamol in addition to relieving the pain of blocked sinus also reduces fever and helps treat other symptoms of cold and flu including sore throat and muscular aches and pains.
- Adults: Take 2 tablets up to 3 times daily, every four hours as needed.
- Do not take more than 6 tablets (3 doses) in 24 hours.
- Adolescents 12-18 years: 1 to 2 tablets every 4 hours as needed.
- Do not give more than 6 tablets in 24 hours.
- Please read the information leaflet for further information